# SDR FDEA202312011902

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26267
- Aircraft time: 69,927 hours, 28,865 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 653N000214
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE # 2 ENG PYLON I/B DRAG FITTING REQUIEST PER EA # F-5730-TO376999 REPAIR PERFORMED I.A.W EA # F-5730-TO376999 WING - OUTER WING-UPPER SKIN, DRAG FITTING   AND DIAGONAL BRACE FASTENER AND SHIM INSPECTION RB 757- 57A0073.     CAT "B" MAJOR   REPAIR.
